# SDR IPXA10558533

- Difficulty date: February 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, AFT CARGO BAY NR3 FLOOR PANEL FOUND CORRODED ON UPPER SURFACE AFTER REMOVAL OF MBA SYS FOR OTHER MX.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-60-53-0I1 FABRICATED NR 3 BULK CARGO FLOOR PANEL IAW SRM 51-20-01, SRM 51-40-05-0G AND SRM 51-40-08-0G.
